71586members
375578posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Exhaustion on Tamoxifen and Zoladex

2 REPLIES 2
sherbert
Member

Re: Exhaustion on Tamoxifen and Zoladex

Hi Laura

Like Mairead, I get quite a lot of side effects with tam and zoladex. I get tired every few hours which usually goes away if I can rest for a short time. However I also seem to crash every few months and feel similar to you described, cold, hot, shaky and very tired which in my case then seems to follow with catching an actual bug and I end up having to take time off.
I recently went to the doctors and she said she wasn't at all surprised
I was feeling like this and that people often feel run down if taking these med's individually, never mind taking both. She has signed me off work for a few weeks to recharge.
Take care
Sherbert

mairead
Member

Re: Exhaustion on Tamoxifen and Zoladex

Hiya, im also on tam and zoladex and i get an awful lot of side effects, i find i get tired in the day as i get a lot of night sweats which wake me up every hour! I have spoken to people in the past that have got very tired when on this particular medication. Different people react different, just shows how strong it is! x

Laura25
Member

Exhaustion on Tamoxifen and Zoladex

I am on both Tamofifen and Zoladex and am generally fine, other than the hot sweats!! But about every two to three months i get really ill and exhausted, feels like really bad flu symptons without the cold. I have to take time off work to get better or it just goes on for weeks. Ive been on medication since last March and the cycle is becoming like clockwork now! Does any one else get this?